# SDR ASAA2018111226813

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 23,892 hours, 7,874 cycles
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: CA24402
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORE FIRE DETECTOR HARNESS MW0326 HAS APPROX 18" MISSING BRAIDING. GROUNDED - YES. REMOVED AND REPLACED CORE FIRE DETECTOR HARNESS MW0326, INSTALLATION TEST OK, REF AMM 26-11-02. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
